# SDR DALA12005623235

- Difficulty date: August 19, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 58,444 hours, 25,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY PATH LIGHT AT SEAT 23C INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSEMBLY AND FUNCTIONAL CHECK WAS NORMAL.
